Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 6, Number 3

Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 3 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF
Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 6, Number 3 (1982)
Bull. Amer. Math. Soc. 6 (1982)
More Information
Full-text PDF
Units and class groups in number theory and algebraic geometry
Serge Lang.
Bull. Amer. Math. Soc. 6 (1982), 253-316
Abstract, references and article information
Full-text PDF
MathSciNet review: 648522
Fixed point algebras
C. Smoryński.
Bull. Amer. Math. Soc. 6 (1982), 317-356
Abstract, references and article information
Full-text PDF
MathSciNet review: 648523
Three dimensional manifolds, Kleinian groups and hyperbolic geometry
William P. Thurston.
Bull. Amer. Math. Soc. 6 (1982), 357-381
Abstract, references and article information
Full-text PDF
MathSciNet review: 648524
Ergodic theory, group representations, and rigidity
Robert J. Zimmer.
Bull. Amer. Math. Soc. 6 (1982), 383-416
Abstract, references and article information
Full-text PDF
MathSciNet review: 648527
On $K_{3}$ and $K_{4}$ of the integers $\bmod n$
Janet Aisbett.
Bull. Amer. Math. Soc. 6 (1982), 417-420
Abstract, references and article information
Full-text PDF
MathSciNet review: 648525
The closure of the similarity orbit of a Hilbert space operator
Constantin Apostol, Domingo A. Herrero and Dan Voiculescu.
Bull. Amer. Math. Soc. 6 (1982), 421-426
Abstract, references and article information
Full-text PDF
MathSciNet review: 648526
A computer-assisted proof of the Feigenbaum conjectures
Oscar E. Lanford III.
Bull. Amer. Math. Soc. 6 (1982), 427-434
Abstract, references and article information
Full-text PDF
MathSciNet review: 648529
The extent of definable scales
Donald A. Martin, Yiannis N. Moschovakis and John R. Steel.
Bull. Amer. Math. Soc. 6 (1982), 435-440
Abstract, references and article information
Full-text PDF
MathSciNet review: 648528
Euclidean, hyperbolic and spherical Bloch constants
C. David Minda.
Bull. Amer. Math. Soc. 6 (1982), 441-444
Abstract, references and article information
Full-text PDF
MathSciNet review: 648530
A general regularity theorem for semilinear hyperbolic waves in one space dimension
Jeffrey Rauch and Michael Reed.
Bull. Amer. Math. Soc. 6 (1982), 445-448
Abstract, references and article information
Full-text PDF
MathSciNet review: 648531
Singularities of solutions of some Schrödinger equations on $R^{n} $
Alan Weinstein and Steven Zelditch.
Bull. Amer. Math. Soc. 6 (1982), 449-452
Abstract, references and article information
Full-text PDF
MathSciNet review: 648532
Étale $K$-theory and arithmetic
William G. Dwyer and Eric M. Friedlander.
Bull. Amer. Math. Soc. 6 (1982), 453-455
Abstract, references and article information
Full-text PDF
MathSciNet review: 648533
Torsion free subgroups of Fuchsian groups and tessellations of surfaces
Allan L. Edmonds, John H. Ewing and Ravi S. Kulkarni.
Bull. Amer. Math. Soc. 6 (1982), 456-458
Abstract, references and article information
Full-text PDF
MathSciNet review: 648534
Orthogonal transformations for which topological equivalence implies linear equivalence
W.-C. Hsiang and William Pardon.
Bull. Amer. Math. Soc. 6 (1982), 459-461
Abstract, references and article information
Full-text PDF
MathSciNet review: 648535
Resonance for quasilinear hyperbolic equation
Tai-Ping Liu.
Bull. Amer. Math. Soc. 6 (1982), 463-465
Abstract, references and article information
Full-text PDF
MathSciNet review: 648536

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Cartanian geometry, nonlinear waves, and control theory, by Robert Hermann.
Reviewers: Clark R. Givens and Richard S. Millman
Bull. Amer. Math. Soc. 6 (1982), 467-478
Review information
Full-text PDF
Bases in Banach spaces., by Ivan Singer.
Reviewer: Charles W. McArthur
Bull. Amer. Math. Soc. 6 (1982), 478-486
Review information
Full-text PDF